# SDR UIEA2019021193171

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,585 hours, 10,695 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 6547003514
- Part serial: NSN
- Condition: Warning Message
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG RH OIL FILTER( R&R RH ENGINE OIL FILTER I.A.W A.M.M 79-21-04 PERFORMED ENGINE RUN FOR 10 MIN I.A.W 71-00-00 MESSAGE DID NOT RETURN, LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED. VERIFIED MASTER CHIP DETECTOR WITHIN LIMITS )
